# SDR AALA981220

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728AA
- Make and model: Boeing 727227
- Aircraft serial: 20735
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1170
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 22R STATION 1166-1183 PLUS FACTORY STRINGER END SPLICE ON SAME SECTION IS CORRODED.  REMOVED AND REPLACED STRINGER SPLICE.  REMOVED CORRODED SECTION OF STRINGER AND SPLICED NEW SECTION PER SRM 51-10-3 PAGE 3.  (M)
